# SDR AALA20001824

- Difficulty date: October 23, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Accessory
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN HAD VISUAL INDICATION OF CRACK EXTENDING FROM FASTENER AT STA 1380 ABOVE LONGERON 14L.  STOP DRILLED CRACK INSTALLED 2024T3 DOUBLER PER 53-01 FIG 2.  (X)
